# SDR NACA2022021200001

- Difficulty date: February 12, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 83,421 hours, 13,960 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULD NOT START APU FAULT LIGHT ON 3 TIMES ON TAXI. INSPECT APU, CHECK OIL LEVEL, DO BITE TEST ON APU BOX OPS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME.
